# SDR UALA2011030701077

- Difficulty date: March 5, 2011
- Submitted: March 25, 2011
- Operation: Air carrier
- Aircraft: N821UA
- Make and model: Airbus A319-131
- Aircraft serial: 944
- Aircraft time: 42,398 hours, 16,797 cycles
- Engine: Iae V2522A5
- System (JASC): 3510 · Crew Oxygen System
- Part: Oxygen Mask
- Condition: Leaking
- Location: Cockpit
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OXYGEN MASKS DROPPED AT 23DEF.  REPACKED O2 CONTAINER AND VERIFIED OPERATIONAL CONDITION OF O2 GENERATOR.  CONFIRMED THAT O2 GEN WAS NOT FIRED AND IS SERVICEABLE.  SEAT 23DEF IS DEFERRED BECAUSE THE MANUAL DROP TEST HAS NOT BEEN ACP.  ACP OPERATIONAL CHK OF MANUAL MASK RELEASE PER MM, OPS CHK OK.  CREW REPORT: SLOW LEAK OF COCKPIT OXYGEN HAS RESUMED.  SYS LOSS OF 140 PSI IN 3 FLT HRS 1770 TO 1630.  FOUND SLIGHT O2 LEAK F-O MASK QUICK DISCONNECT.  RESEATED MASK, NO LEAKS NOTED.  SERVICE CREW O2 TO 1900 PSI REF AMM.
